Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 5614950, 8 pages
http://dx.doi.org/10.1155/2016/5614950
Research Article

Numerical Methods for Pricing American Options with Time-Fractional PDE Models

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Wenjiang 611130, China
2School of Economic Mathematics and School of Finance, Southwestern University of Finance and Economics, Chengdu, Wenjiang 611130, China

Received 26 September 2015; Accepted 22 December 2015

Academic Editor: George Tsiatas

Copyright © 2016 Zhiqiang Zhou and Xuemei Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiqiang Zhou and Xuemei Gao, “Numerical Methods for Pricing American Options with Time-Fractional PDE Models,” Mathematical Problems in Engineering, vol. 2016, Article ID 5614950, 8 pages, 2016. doi:10.1155/2016/5614950